# SDR ERAA082946

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 412010402111FM
- Part serial: RE0098
- Condition: Worn
- Location: Main Rotor
- Part time: 13,561 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE ASSY HAS WORN GIMBAL  RING BEARINGS.   DISASSEMBLED TO FACILITATE GIMBAL RING BEARING REPLACEMENT.  REPLACED GIMBAL RING BEARINGS AND GIMBAL RING BOLTS, 1 TRUNNION, AND INSTALLED MAG PICKUP BRACKET & SENSOR.  COMPLIED WITH RETORQUED IAW TB 412-84-40.  COMPLIED WITH ASB412-02-110 NEW BOLTS IN GIMBAL RING.  REASSEMBLED SWASHPLATE ASSY, TORQUED & SAFETY WIRED AS REQUIRED.  LUBED WITH MOBILE 28.  REPAIRED IAW 412 CR&O CH 62 MM 62 SRM & APPLICABLE BULLETINS COMPLIED WITH TB412-84-40, ASB 412-02-110.
